# SDR VNAA202403230026

- Difficulty date: February 14, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670319963
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSIONS ON SEAL STRIKER (R1) LOCATED BTW FS=310.00 TO FS=349.00 AND RBL 43" AT FUSELAGE FLOOR STRUCTURE SERVICE DOOR.  SEAL STRIKER (ANGLE-MOUNTING)(R1) LOCATED BTW FS=310.00 TO FS=349.00 AND RBL 43" AT FUSELAGE FLOOR STRUCTURE SERVICE DOOR WAS REPLACED PER  CRJ-900 SRM 51-42-06-001-001-A01
